American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Giovanni Molica Bisci and Massimiliano Ferrara. Subelliptic and parametric equations on Carnot groups. Proc. Amer. Math. Soc. 144 (2016) 3035-3045.
Abstract, references, and article information   
View Article: PDF

[2] Sungwhan Kim and Alexandru Tamasan. A Calder\'on problem with frequency-differential data in dispersive media. Proc. Amer. Math. Soc. 144 (2016) 1265-1276.
Abstract, references, and article information   
View Article: PDF

[3] Petru Jebelean, Jean Mawhin and Călin Şerban. Multiple periodic solutions for perturbed relativistic pendulum systems. Proc. Amer. Math. Soc. 143 (2015) 3029-3039.
Abstract, references, and article information   
View Article: PDF

[4] Erik Lindgren. On the regularity of solutions of the inhomogeneous infinity Laplace equation. Proc. Amer. Math. Soc. 142 (2014) 277-288.
Abstract, references, and article information   
View Article: PDF

[5] Yimin Zhang, Jun Yang and Yaotian Shen. Solutions for nonlinear elliptic equations with general weight in the Sobolev-Hardy space. Proc. Amer. Math. Soc. 139 (2011) 219-230. MR 2729085.
Abstract, references, and article information   
View Article: PDF

[6] Amir Moradifam. The singular extremal solutions of the bi-Laplacian with exponential nonlinearity. Proc. Amer. Math. Soc. 138 (2010) 1287-1293. MR 2578522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. Bereanu, P. Jebelean and J. Mawhin. Radial solutions for some nonlinear problems involving mean curvature operators in Euclidean and Minkowski spaces. Proc. Amer. Math. Soc. 137 (2009) 161-169. MR 2439437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hans-Christoph Grunau and Guido Sweers. Regions of positivity for polyharmonic Green functions in arbitrary domains. Proc. Amer. Math. Soc. 135 (2007) 3537-3546. MR 2336568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Walter Craig and Ana-Maria Matei. On the regularity of the Neumann problem for free surfaces with surface tension. Proc. Amer. Math. Soc. 135 (2007) 2497-2504. MR 2302570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexandru Kristály and Csaba Varga. Multiple solutions for elliptic problems with singular and sublinear potentials. Proc. Amer. Math. Soc. 135 (2007) 2121-2126. MR 2299489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pigong Han. Asymptotic behavior of solutions to semilinear elliptic equations with Hardy potential. Proc. Amer. Math. Soc. 135 (2007) 365-372. MR 2255282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ahmed Mohammed. On the existence of solutions to the Monge-Ampère equation with infinite boundary values. Proc. Amer. Math. Soc. 135 (2007) 141-149. MR 2280183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Norimichi Hirano and Naoki Shioji. Existence of positive solutions for a semilinear elliptic problem with critical Sobolev and Hardy terms. Proc. Amer. Math. Soc. 134 (2006) 2585-2592. MR 2213736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Henghui Zou. A note on non-existence results for semi-linear cooperative elliptic systems via moving spheres. Proc. Amer. Math. Soc. 134 (2006) 1635-1646. MR 2204274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Biagio Ricceri. A multiplicity theorem for the Neumann problem. Proc. Amer. Math. Soc. 134 (2006) 1117-1124. MR 2196046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Martin Schechter and Kyril Tintarev. Linking in Hilbert space. Proc. Amer. Math. Soc. 134 (2006) 403-410. MR 2176008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jianqing Chen. Exact local behavior of positive solutions for a semilinear elliptic equation with Hardy term. Proc. Amer. Math. Soc. 132 (2004) 3225-3229. MR 2073296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Manuel Delgado and Antonio Suárez. On the existence and multiplicity of positive solutions for some indefinite nonlinear eigenvalue problem. Proc. Amer. Math. Soc. 132 (2004) 1721-1728. MR 2051133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sofia Giuffrè. Global Hölder regularity for discontinuous elliptic equations in the plane. Proc. Amer. Math. Soc. 132 (2004) 1333-1344. MR 2053337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Li Ma and Xingwang Xu. Positive solutions of a logistic equation on unbounded intervals. Proc. Amer. Math. Soc. 130 (2002) 2947-2958. MR 1908918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert Jensen, Maciej Kocan and Andrzej Swiech. Good and viscosity solutions of fully nonlinear elliptic equations. Proc. Amer. Math. Soc. 130 (2002) 533-542. MR 1862134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jan Chabrowski and Andrzej Szulkin. On a semilinear Schrödinger equation with critical Sobolev exponent. Proc. Amer. Math. Soc. 130 (2002) 85-93. MR 1855624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kanishka Perera and Martin Schechter. The Fucik spectrum and critical groups. Proc. Amer. Math. Soc. 129 (2001) 2301-2308. MR 1823913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. Hill, K. S. Moore and W. Reichel. Existence and uniqueness theorems for singular anisotropic quasilinear elliptic boundary value problems. Proc. Amer. Math. Soc. 128 (2000) 1673-1683. MR 1695131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. V. Pao. On fourth-order elliptic boundary value problems. Proc. Amer. Math. Soc. 128 (2000) 1023-1030. MR 1676365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] John Urbas. A note on the contact angle boundary condition for Monge-Ampère equations . Proc. Amer. Math. Soc. 128 (2000) 853-855. MR 1646210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ma Xi-Nan. A necessary condition of solvability for the capillarity boundary of Monge-Ampere equations in two dimensions. Proc. Amer. Math. Soc. 127 (1999) 763-769. MR 1487323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Fu-Hsiang Wong. Uniqueness of positive solutions for Sturm-Liouville boundary value problems. Proc. Amer. Math. Soc. 126 (1998) 365-374. MR 1443860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Zhiren Jin. Multiple solutions for a class of semilinear elliptic equations. Proc. Amer. Math. Soc. 125 (1997) 3659-3667. MR 1443158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Paul A. Binding, Pavel Drábek and Yin Xi Huang. On the Fredholm alternative for the $p$-Laplacian. Proc. Amer. Math. Soc. 125 (1997) 3555-3559. MR 1416077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia